# SDR YENA20130616127

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 48,633 hours, 17,820 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO BLUE HYD QTY LOW, NORMAL PSI NO ECAM INDICATION.  FOUND AILERON ACTUATOR LINE LEAKING, R & R LINE IAW AMM 27-14-00. OPS CHECK BLUE SYS NORMAL ,UPON FILLED NO ECAM MSG NOTED.
